A variational Torelli theorem for cyclic coverings of high degree
Compositio Mathematica, Tome 85 (1993) no. 2, p. 201-228
@article{CM_1993__85_2_201_0,
     author = {Ivinskis, K\k estutis},
     title = {A variational Torelli theorem for cyclic coverings of high degree},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {2},
     year = {1993},
     pages = {201-228},
     zbl = {0812.14005},
     mrnumber = {1204780},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_2_201_0}
}
Ivinskis, Kęstutis. A variational Torelli theorem for cyclic coverings of high degree. Compositio Mathematica, Tome 85 (1993) no. 2, pp. 201-228. http://www.numdam.org/item/CM_1993__85_2_201_0/

[At] Atiyah, M.: Complex analytic connections in fibre bundles. Trans. Am. Math. Soc. 85 (1957) 181-207. | MR 86359 | Zbl 0078.16002

[CDT] Cox, D., Donagi, R., Tu, L.: Variational Torelli implies generic Torelli. Invent. math. 88 (1987) 439-446. | MR 880961 | Zbl 0594.14011

[CG] Carlson, J., Griffiths, P.: Infinitesimal variations of Hodge structure and the global Torelli problem. Journées de géométrie algébrique D'Angers, Sijthoff and Nordhoff, 51-76 (1980). | MR 605336 | Zbl 0479.14007

[CGGH] Carlson, J., Green, M., Griffiths, P., Harris, J.: Infinitesimal variation of Hodgestructure I. Compos. Math. 50 (1983) 109-205. | Numdam | MR 720288 | Zbl 0531.14006

[Do] Donagi, R.: Generic Torelli for projective hypersurfaces. Compos. Math. 50 (1983) 325-353. | Numdam | MR 720291 | Zbl 0598.14007

[Do2] Donagi, R.: Generic Torelli and Variational Schottky. Topics in Transcendental Algebraic Geometry, Ann. of Math. Stud. 106, Princeton Univ. Press, 239-258 (1984). | MR 756855 | Zbl 0603.14010

[EV1] Esnault, H., Viehweg, E.: Revêtement cycliques. Algebraic Threefolds, Proceedings, Varenna 1981. Lect. Notes Math. 947, 241-250 (1982). | MR 672621 | Zbl 0493.14012

[EV2] Esnault, H., Viehweg, E.: Logarithmic De Rham complexes and vanishing theorems. Invent. math. 86 (1986) 161-194. | MR 853449 | Zbl 0603.32006

[Fl] Flenner, H.: The infinitesimal Torelli problem for zero sets of sections of vector bundles. Math. Z. 193 (1986) 307-322. | MR 856158 | Zbl 0613.14010

[Gre] Green, M.L.: The period map for hypersurface sections of high degree of an arbitrary variety. Compos. Math. 55 (1984) 135-156. | Numdam | MR 795711 | Zbl 0588.14004

[Ha] Hartshorne, R.: Algebraic geometry. GTM 52. Berlin, Heidelberg, New York: Springer 1977. | MR 463157 | Zbl 0367.14001

[Iv] Ivinskis, K.: Torellisätze für zyklische Überlagerungen. Dissertation Bonn 1990, Preprint 90-24, Max-Planck-Institut für Mathematik Bonn (1990). | MR 1178697

[Ka] Kawamata, Y.: A generalization of Kodaira-Ramanujam's vanishing theorem. Math. Ann. 261 (1982) 43-46. | MR 675204 | Zbl 0476.14007

[Kn] Konno, K.: On Deformations and the local Torelli Problem of cyclic branched coverings. Math. Ann. 271 (1985) 601-617. | MR 790117 | Zbl 0539.14009

[Mu1] Mumford, D.: Lectures on curves on an algebraic surface. Princeton University Press (1966). | MR 209285 | Zbl 0187.42701

[Mu2] Mumford, D.: Varieties defined by quadratic equations. Questions on Algebraic Varieties, CIME, 29-100 (1970). | MR 282975 | Zbl 0198.25801

[Og] Ogus, A.: On the formal neighborhood of a subvariety of projective space. Am. J. of Math. 97, 1085-1107 (1976). | MR 401764 | Zbl 0331.14002

[PS] Peters, C., Steenbrink, J.: Infinitesimal variations of Hodgestructures and the generic Torelli problem for projective hypersurfaces. Classification of Algebraic and Analytic Manifolds, Birkhäuser, 399-464 (1983). | MR 728615 | Zbl 0523.14009

[Vie1] Viehweg, E.: Vanishing theorems. J. Reine Angew. Math. 335 (1982) 1-8. | MR 667459 | Zbl 0485.32019

[Wa] Wahl, J.M.: A cohomological characterization of Pn. Invent. math. 72 (1983) 315-322. | MR 700774 | Zbl 0544.14013